# SDR P5CA2017110700373

- Difficulty date: November 3, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,690 hours, 19,912 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT ROTATION  THE FWD CARGO TEMP 29C MESSAGE,  CLEARED DURING CRUISE.  ZONE TEMP CONTROLLER BITE TESTED WITH NO FAULTS NOTED IAW AMM 21-61-03.
